MAUDE Adverse Event Report: TERUMO MEDICAL CORPORATION 6FR ANGIO-SEAL STS PLUS VASCULAR CLOSURE DEVICE, US; DEVICE, HEMOSTASIS, VASCULAR

TERUMO MEDICAL CORPORATION 6FR ANGIO-SEAL STS PLUS VASCULAR CLOSURE DEVICE, US; DEVICE, HEMOSTASIS, VASCULAR
Model Number N/A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Blood Loss (2597)
Date of Event 01/13/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Explanted date: device was not explanted.The actual device was not returned; therefore, an evaluation of the actual device was unable to be conducted.A review of the device history record of the product code/lot# combination was conducted with no findings.With no return of the actual device, the exact cause of the reported event cannot be definitively determined based on the available information.
 
Event or Problem Description
The user facility reported that a female patient ended up with a retro-peritoneal bleed with a 6f angio-seal device.The bleed developed later after the procedure.The physician claims that access site was not above inguinal ligament, and at the common femoral artery (cfa).It is unknown what the patient's heparin dose was.The physician used ultra-sound to gain access and claims that access was normal.The blood loss was less than 250cc.The patient condition was reported to be doing better.The procedure outcome was otherwise good.Additional information was received on 15jan2020.The procedure was a mesenteric intervention.It was a balloon or stent procedure using a 6fr.Procedural sheath.A pre deployment angiogram was performed.Hemostasis was achieved at the time of deployment of the angio-seal device.The patient was in stable condition.Additional information was received on 17jan2020.Manual pressure was maintained to stop the bleed.

Brand Name
6FR ANGIO-SEAL STS PLUS VASCULAR CLOSURE DEVICE, US
Common Device Name
DEVICE, HEMOSTASIS, VASCULAR
Manufacturer (Section D)
TERUMO MEDICAL CORPORATION
265 davidson ave
suite 320
somerset, nj
MDR Report Key9695528
Report Number3013394970-2020-00017
Device Sequence Number19539179
Product Code MGB
UDI-Device Identifier00389701011868
UDI-Public00389701011868
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P930038
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/11/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2020
Device Model NumberN/A
Device Catalogue Number610119
Device Lot Number06099539
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/14/2020
Initial Report FDA Received Date02/11/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient Weight45